Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 80, Number 4

Upper and lower bounds for stress concentration in linear elasticity when $C^{1, \alpha }$ inclusions are close to boundary
Yu Chen, Xia Hao and Longjuan Xu.
Quart. Appl. Math. 80 (2022), 607-639
Abstract, references and article information
Full-text PDF
Upscaling of a reaction-diffusion-convection problem with exploding non-linear drift
Vishnu Raveendran, Emilio N. M. Cirillo and Adrian Muntean.
Quart. Appl. Math. 80 (2022), 641-667
Abstract, references and article information
Full-text PDF
Two-point correlation function and its applications to the Schrödinger-Lohe type models
Seung-Yeal Ha, Gyuyoung Hwang and Dohyun Kim.
Quart. Appl. Math. 80 (2022), 669-699
Abstract, references and article information
Full-text PDF
On stability for semilinear generalized Rayleigh-Stokes equation involving delays
Do Lan and Pham Thanh Tuan.
Quart. Appl. Math. 80 (2022), 701-715
Abstract, references and article information
Full-text PDF
Two-dimensional non-self-similar Riemann solutions for a thin film model of a perfectly soluble anti-surfactant solution
Rahul Barthwal and T. Raja Sekhar.
Quart. Appl. Math. 80 (2022), 717-738
Abstract, references and article information
Full-text PDF
The numerical solution of semidiscrete linear evolution problems on the finite interval using the Unified Transform Method
Jorge Cisneros and Bernard Deconinck.
Quart. Appl. Math. 80 (2022), 739-786
Abstract, references and article information
Full-text PDF
Construction of boundary conditions for hyperbolic relaxation approximations II: Jin-Xin relaxation model
Xiaxia Cao and Wen-An Yong.
Quart. Appl. Math. 80 (2022), 787-816
Abstract, references and article information
Full-text PDF